Toggle Main Menu Toggle Search

Open Access padlockePrints

A Bayesian Conjugate Gradient Method

Lookup NU author(s): Professor Chris Oates

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Cockayne J, Oates CJ, Ipsen I, Girolami M

Publication type: Article

Publication status: Published

Journal: Bayesian Analysis

Year: 2019

Volume: 14

Issue: 3

Pages: 937-1012

Online publication date: 18/05/2019

Acceptance date: 12/12/2018

Date deposited: 05/02/2019

ISSN (print): 1936-0975

ISSN (electronic): 1931-6690

Publisher: International Society for Bayesian Analysis

URL: https://doi.org/10.1214/19-BA1145

DOI: 10.1214/19-BA1145


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share